Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 12, Pages 777-785
http://dx.doi.org/10.1155/S0161171201004525

Optimal problem of cost function for the linear neutral systems

Department of Mathematics, Pusan National University, Pusan 609-735, South Korea

Received 24 January 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong Yeoul Park and Yong Han Kang, “Optimal problem of cost function for the linear neutral systems,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 12, pp. 777-785, 2001. https://doi.org/10.1155/S0161171201004525.